# SDR DALA2018051703098

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 660-665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT CUSP WEB BETWEEN BS 660 AND 665, X 54 TO X 60.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 203, AND 51-41-02-0G.
